skip to main content
Show Results with:

Weighted endpoint estimates for multilinear singular integrals

Komori, Y.

FAR EAST JOURNAL OF MATHEMATICAL SCIENCES. VOL 4; PART 2, ; 2002, 189-208 -- SHIROCH REPROGRAPHICS (pages 189-208) -- 2002

Check library holdings

  • Title:
    Weighted endpoint estimates for multilinear singular integrals
  • Author: Komori, Y.
  • Found In: FAR EAST JOURNAL OF MATHEMATICAL SCIENCES. VOL 4; PART 2, ; 2002, 189-208
  • Journal Title: FAR EAST JOURNAL OF MATHEMATICAL SCIENCES.
  • Subjects: Mathematics; LCC: S; Dewey: 510
  • Publication Details: SHIROCH REPROGRAPHICS
  • Language: English
  • Identifier: Journal ISSN: 0971-4332
  • Publication Date: 2002
  • Physical Description: Physical
  • Shelfmark(s): 3865.821000
  • UIN: ETOCRN117284888

Searching Remote Databases, Please Wait